Publications HAL de Michael, GAYDU

2017

Article dans une revue

titre
Stability of minimizers of set optimization problems
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis, Diana Nedelcheva
article
Positivity, Springer Verlag, 2017, 21 (1), pp.127-141. ⟨10.1007/s11117-016-0412-6⟩
identifiant
hal-01295221
typdoc
Article dans une revue
DOI
DOI : 10.1007/s11117-016-0412-6
Accès au bibtex
BibTex

2016

Article dans une revue

titre
Prederivatives of convex set-valued maps and applications to set optimization problems
auteur
Michaël Gaydu, Michel H. Geoffroy, Yvesner Marcelin
article
Journal of Global Optimization, Springer Verlag, 2016, 64 (1), pp.141-158 ⟨10.1007/s10898-015-0338-8 ⟩
identifiant
hal-01172386
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10898-015-0338-8
Accès au bibtex
BibTex

2015

Article dans une revue

titre
An inverse mapping theorem for H-differentibale set-valued maps
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Journal of Mathematical Analysis and Applications, Elsevier, 2015, 421 (1), pp.298-313. ⟨10.1016/j.jmaa.2014.07.006⟩
identifiant
hal-01023227
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jmaa.2014.07.006
Accès au bibtex
BibTex

2014

Article dans une revue

titre
An iterative method for solving H-differentiable inclusions
auteur
Michaël Gaydu
article
Rendiconti del Circolo Matematico di Palermo, 2014, Springer Verlag (Italia), Vol. 63/3, pp. 389--397. ⟨10.1007/s12215-014-0161-y⟩
identifiant
hal-01099638
typdoc
Article dans une revue
DOI
DOI : 10.1007/s12215-014-0161-y
Accès au bibtex
BibTex

Communication dans un congrès

titre
A Newton iteration for differentiable set-valued maps
auteur
Michaël Gaydu
article
Mathematics days in Sofia, Jul 2014, Sofia, Bulgaria
identifiant
hal-01099643
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2013

Article dans une revue

titre
A Newton iteration for differentiable set-valued maps
auteur
Michaël Gaydu, Michel H. Geoffroy
article
Journal of Mathematical Analysis and Applications, Elsevier, 2013, 399, pp.213-224
identifiant
hal-00750537
typdoc
Article dans une revue
Accès au bibtex
BibTex

2012

Article dans une revue

titre
A Lyusternik-Graves theorem for the proximal point method
auteur
Michaël Gaydu, Francisco J. Aragon Artacho
article
Computational Optimization and Applications, Springer Verlag, 2012, 52 (3), pp.785-803. ⟨10.1007/s10589-011-9439-6⟩
identifiant
hal-00728144
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10589-011-9439-6
Accès au bibtex
BibTex
titre
Stability properties of the Tikhonov regularization for nonmonotone inclusions
auteur
Michaël Gaydu
article
Journal of Global Optimization, Springer Verlag, 2012, 52 (4), pp.843-853. ⟨10.1007/s10898-011-9715-0⟩
identifiant
hal-00624830
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10898-011-9715-0
Accès au bibtex
BibTex

Communication dans un congrès

titre
Régularité métrique de l'itération proximale
auteur
Michaël Gaydu
article
Journées du GdR MOA avec la participation du GdR MSPC, Jun 2012, Saint François, Guadeloupe
identifiant
hal-00728143
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Metric subregularity of order q and the solving of inclusions
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161
identifiant
hal-00543141
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Metric Regularity of Newton's Iteration
auteur
Francisco J. Aragon Artacho, Asen L. Dontchev, Michaël Gaydu, Michel H. Geoffroy, Vladimir Veliov
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (2), pp.339-362
identifiant
hal-00577233
typdoc
Article dans une revue
Accès au bibtex
BibTex

2010

Communication dans un congrès

titre
Régularisation de Tikhonov d'inclusions varationnelles métriquement régulières
auteur
Michaël Gaydu
article
Conférence annuelle du GdR MOA, Oct 2010, Paris, France
identifiant
hal-00529559
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
Un Théorème de Lyusternik-Graves en lien avec l'itération de Newton
auteur
Michaël Gaydu
article
Journées MODE SMAI 2010, Mar 2010, Limoges, France
identifiant
hal-00512858
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
Application de la résolution d'inclusions variationnelles au transport d'électricité
auteur
Michaël Gaydu
article
Séminaire du DMI, Jan 2010, Pointe-à-Pitre, Guadeloupe
identifiant
hal-00529561
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Tikhonov regularization of metrically regular inclusions
auteur
Michaël Gaydu, Michel H. Geoffroy
article
Positivity, Springer Verlag, 2009, 13 (2), pp.385-398
identifiant
hal-00493628
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Tikhonov regularization of metrically regular inclusions
auteur
Michaël Gaydu
article
Advanced Course on Optimization: Theory, Methods and Applications, Jul 2009, Barcelone, Spain
identifiant
hal-00512860
typdoc
Communication dans un congrès
Accès au bibtex
BibTex